# SDR DALA2019102206060

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 49,189 hours, 34,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND EMERGENCY LIGHT ABOVE L1 DOOR INOP. R/R BATTERY PACK (B5-123) ABOVE R1 SERVICE DOOR PER B717 AMM 33- 51. OPS CKS GOOD. (LP6066846)
